# SDR SWIA201642234

- Difficulty date: May 16, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLOORBEAM AT APPROXIMATELY BS 605.  REPAIRED IAW EA.
